Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Madrid : Departamento de Matemáticas, Universidad Autónoma de Madrid, [1985]-2012.
Zürich, Switzerland : European Mathematical Society Publishing House, 2012-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


* 0213-2230 (chyb.)
Vol. 1, no. 1, (1985)-
4x ročně, 2012-
3 no. a year, 1991-2011
4x ročně, 1985-1990
Revista matemática iberoamericana, ISSN 0213-2230
Tables of contents available for all issues; full text freely available for vols. 1-25 only; most summaries available for vols. 13-<31>
Title from table of contents (publisher’s Web site, viewed Sept. 3, 2015).
Plný text je volně přístupný
Some no. combined.
Mode of access: World Wide Web.
In English, French and Spanish; summaries in English and French.
Author index: v. 1 (1985)-19 (2003).
Latest issue consulted: Vol. 25, no. 3 (2009) (Project Euclid, viewed Sept. 3, 2015).
000139622
(OCoLC)52691823
(SFX)954925492930

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC